Cart (Loading....) | Create Account
Close category search window
 

Robustness of self-tuning controllers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gawthrop, P.J. ; University of Sussex, School of Engineering & Applied Sciences, Brighton, UK ; Lim, K.W.

The theory of adaptive control usually assumes that the controlled system is linear and of known finite order. The robustness problem examined here is to find the extent to which these conditions may be violated while retaining stability of the adaptive algorithm. Explicit frequency-domain circle-type results are given for certain classes of nonlinear or high-order systems.

Published in:

Control Theory and Applications, IEE Proceedings D  (Volume:129 ,  Issue: 1 )

Date of Publication:

January 1982

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.